Home > Department of Mathematics > Publications > Research Publications 2014

 

Research Publications 2014

Below is a list of all the publications produced by the members of the Department of Mathematics in 2014. You can find information about the research disciplines within the Department and the research interests of our academics, here. For the Department's most recent publications, please click here|

Barmpalias, George, Elwes, Richard and Lewis, Andrew E. M. (2014) Tipping points in 1-dimensional Schelling models with switching agents.| Journal of Statistical Physics, NYP . ISSN 0022-4715

Lokka, Arne (2014) Optimal liquidation in a limit order book for a risk-averse investor.| Mathematical Finance, 24 (4). pp. 696-727. ISSN 0960-1627

Gapeev, Pavel V. and Rodosthenous, Neofytos (2014) Optimal stopping problems in diffusion-type models with running maxima and drawdowns.| Journal of Applied Probability, 51 (3). pp. 799-817. ISSN 0021-9002

Allen, Peter, Böttcher, Julia and Person, Yury (2014) An improved error term for minimum H-decompositions of graphs.| Journal of Combinatorial Theory, Series B, 108. pp. 92-101. ISSN 0095-8956

Swanepoel, Konrad J. (2014) Equilateral sets and a Schütte theorem for the 4-norm.| Canadian Mathematical Bulletin, 57 (3). pp. 640-647. ISSN 0008-4395

Gietzmann, Miles B. and Ostaszewski, Adam J. (2014) Why managers with low forecast precision select high disclosure intensity: an equilibrium analysis.| Review of Quantitative Finance and Accounting, 43 (1). pp. 121-153. ISSN 0924-865X

Anthony, Martin and Ratsaby, Joel (2014) A hybrid classifier based on boxes and nearest neighbors.| Discrete Applied Mathematics, 172 . pp. 1-11. ISSN 0166-218X

Barmpalias, George, Day, Adam R. and Lewis, Andrew E. M. (2014) The typical Turing degree.| Proceedings of the London Mathematical Society, 109 (1). pp. 1-39. ISSN 0024-6115

Skokan, Jozef and Stein, M. (2014) Cycles are strongly Ramsey-unsaturated.| Combinatorics, Probability and Computing, 23 (04). pp. 607-630. ISSN 0963-5483

Fiz Pontiveros, Gonzalo, Griffiths, Simon, Morris, Robert, Saxton, David and Skokan, Jozef (2014) The Ramsey number of the clique and the hypercube.| Journal of the London Mathematical Society, 89 (3). pp. 680-702. ISSN 0024-6107

Lewis-Pye, Andrew (2014) Schelling segregation.| In: LSE Research Festival 2014, 8 May 2014, The London School of Economics, London, UK.

von Stengel, Bernhard (2014) Pretty pictures and diagrams.| LSE Research Festival 2014, The London School of Economics and Political Science.

Allen, Peter, Keevash, Peter, Sudakov, Benny and Verstraëte, Jacques (2014) Turán numbers of bipartite graphs plus an odd cycle.| Journal of Combinatorial Theory, Series B, 106 (1). pp. 134-162. ISSN 0095-8956

Ostaszewski, A. J. (2014) Beurling regular variation, bloom dichotomy, and the gołąb–schinzel functional equation.| Aequationes Mathematicae . ISSN 0001-9054

Anthony, Martin, Boros, Endre, Crama, Yves and Gruber, Aritanan (2014) Quadratization of symmetric pseudo-boolean functions.| The London School of Economics and Political Science, Department of Mathematics, London, UK.

Anthony, Martin and Ratsaby, Joel (2014) Learning bounds via sample width for classifiers on finite metric spaces.| Theoretical Computer Science, 529 . pp. 2-10. ISSN 0304-3975

Savani, Rahul and von Stengel, Bernhard (2014) Game Theory Explorer: software for the applied game theorist.| Computational Management Science, Online . ISSN 1619-697X

Végh , László A. and von Stengel, Bernhard (2014) Oriented Euler complexes and signed perfect matchings.|Mathematical Programming, Online . ISSN 0025-5610

Allen, Peter, Böttcher, Julia, Hàn, Hiệp, Kohayakawa, Yoshiharu and Person, Yury (2014) Powers of hamilton cycles in pseudorandom graphs.| LATIN 2014: Theoretical Informatics, 8392 (30). pp. 355-366. ISSN 16113349

Swanepoel, Konrad (2014) Book review: Beautiful geometry by Eli Maor and Eugen Jost.| LSE Review of Books (03 Mar 2014) Blog Entry.

Gietzmann, Miles B. and Ostaszewski, Adam (2014) Multi-firm voluntary disclosures for correlated operations.|Annals of Finance, 10 (1). pp. 1-45. ISSN 1614-2446

van den Heuvel, Jan, Král', Daniel, Kupec, Martin, Sereni, Jean-Sébastien and Volec, Jan (2014) Extensions of fractional precolorings show discontinuous behavior.| Journal of Graph Theory, Online . ISSN 0364-9024

Allen, Peter, Böttcher, Julia, Hladký, Jan and Piguet, Diana (2014) An extension of Turán's theorem, uniqueness and stability.| The Electronic Journal of Combinatorics (E-JC) (4). P4.5. ISSN 1077-8926

Babichenko, Yakov, Barman, Siddharth and Peretz, Ron (2014) Simple approximate equilibria in large games.|In: 15th ACM Conference on Economics and Computation, 8 June 2014 through 12 June 2014, Palo Alto, CA, United States.

Bauer, D., Broersma, H. J., van den Heuvel, Jan, Kahl, N., Nevo, A., Schmeichel, E., Woodall, D. R. andYatauro, M. (2014) Best monotone degree conditions for graph properties: a survey.| Graphs and Combinatorics . ISSN 0911-0119

Brightwell, Graham and Keller, Mitchel T. (2014) The reversal ratio of a poset.| Order - a Journal on the Theory of Ordered Sets and Its Applications, Online . pp. 1-10. ISSN 0167-8094

Czichowsky, Christoph, Muhle-Karbe, Johannes and Schachermayer, Walter (2014) Transaction costs, shadow prices, and duality in discrete time.| SIAM Journal on Financial Mathematics, 5 (1). pp. 258-277. ISSN 1945-497X

Pach, János and Swanepoel, Konrad J. (2014) Double-normal pairs in the plane and on the sphere.| Beiträge zur Algebra und Geometrie / Contributions to Algebra and Geometry, online . pp. 1-16. ISSN 0138-4821

Peretz, Ron and Bavly, Gilad (2014) How to gamble against all odds.| Games and Economic Behavior . ISSN 0899-8256

Swanepoel, Konrad (2014) Sets of unit vectors with small subset sums.| Transactions of the American Mathematical Society . ISSN 0002-9947

Share:Facebook|Twitter|LinkedIn|